# SDR SWAA2022021462182

- Difficulty date: January 17, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-29 - AFT CARGO BAY - LH FLOOR Z-ANGLE - CORRODED - BS727G TO 807 - LBL 24 - WL 156 ; / [01] REMOVED CORROSION I.A.W SRM 53-00-53-1A-2; [02] VERIFIED MATERIAL LOSE ORIGINAL 0.040 REMOVED .006 REMAIN .036 ALLOWABLE TO REMOVE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL #36647 DUE 5/19/2022 I.A.W SRM 53-00-53-1A-2 AND SRM 53-70-53-01-2; [03] VERIFIED ITEM 1 AND 2; [04] REMAIN .034 NOT .036 MISS CALCULATE; [05] UPDATED P/N IN MEASUREMENTS TABLE; [06] CUT OUT DAMAGE SECTION OF Z ANGLE BETWEEN STA 807-787 AND 272H-727G IAW SRM 53-0053-2R-5 REPAIR 5; [07] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS IS BAC1496-377-7075-T6 TAG #A108171 IAW SRM 53-00-53-2R-5 REPAIR 5; [08] REMOVED DAMAGE SECTION OF Z ANGLE IAW SRM 53
